# SDR ABXA9700600

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE LOWER CHANNEL ON FLOORBEAM AT FS 939 CORRODED AT NUT PLATES FROM LONGERON 18 RIGHT TO LONGERON 18 LEFT.  REPLACED FLOORBEAM SUPPORT CHANNELS IAW DC-9 SRM CHAPTER 51-30-2.
